I just switched from 60 mgs of D-amphetamine salts(adderal-non time realeased) to 100 mg vyvanse. I was on my adderall for about 9 months and started at a low dose and gradually increased to 60 mgs a day. After noticing its effects almost non existent i consulted my doctor, therefor changing to vyvanse. I took 100 mgs at 1pm today, and overall it worked fine through out the day. But the negative side effects after the pill has been metabalised and starts wearing off are driving me crazy. Nausia, nervousness which is causing anxiety, upper stomach pain, and vomitting. overall just a bad feeling. Does anyone have any suggestions on how i can conteract or minimilise these side effects? or what has worked for you while you were just starting this medication?
These are actually normal side effects and you should have had some similar ones taking the adderall cause that is exactly how my son felt taking the adderall they should wear off after about a week or two.
I started on Vyvanse 30 mg and felt great for a few days!! WOW for the good effect. Yet, this faded and went up to 40, then 50, now 60. I am not happy with the agitation and low tolerance I am experiencing though I am enjoying being able to control my appetite, make better plans, prioritize, and mainly the energy that I lacked for many long year.
So, I am now debating what to do! Will go back to 50 as my doctor recommends since the 60 mg caused me some palpitations and a rise in my pulse, plus some chest pain at night. After one month, will come again and let you know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2017 • 2 answers
Updated 11 Sep 2013 • 2 answers
Updated 3 Mar 2016 • 1 answerFAQ by Drugs.com
Updated 5 Jul 2017 • 1 answer
Updated 13 Oct 2018 • 2 answers